Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stressed123

Retin-a micro gel %0.04!

Recommended Posts

Hello

my dermatologist told me to use retin a micro gel 0.04 I’m not going to lie and say I’m terrified to apply anything to my skin : ( I finished accutane but worried it will come back I can’t deal with acne again : (  I will try the retin a but hope it won’t cause acne or horrible burning peeling to my face but more worried acne to come back I hope accutane has done its job for me I don’t mind a zit here and there who wouldn’t right but we acne sufferers know what I mean praying I’m 33 I want to have a baby but how can I focus on that when I’m worried and focusing on my face I just want peace : (  anywho has anyone has good luck with return a micro gel after accutane ? I can deal with scars that’s my least of my worries but did it help with preventing breakouts and scars ?
I applied little bit tonight to try on my skin so far so burning ,redness I dunno if that’s good or bad I read on line you don’t need to experience burning or redness or even peeling it depends on people’s skin but hope it work please give me feedback

thank you

Link to comment
Share on other sites

UPDATE
JAN 18 2018

I have been using this gel for 6 days now and i am starting to notice some redness, and dry skin, the burning sensation doesn't happen when i apply ( i apply as directed just a pea size amount of gel) however, i do feel a bit of sensation the day after but it's nothing bad i can't tolerate it's very minor, i hope this gel helps prevents bad breaks outs after accutane
praying
my stools are still hard at times, i have to take prune juice and restolax like everyday, i also have a anal fissure so i am going to go see a specialist here in Toronto to ensure all is okay praying everything is okay and that the stools go back to normal soon, been off accutane for a week now
praying we never have to go back to this again
= ( 

Link to comment
Share on other sites

Update Jan 19th

im so upset and angry at myself for being impatient and starting retin-a micro gel 0.04 the day after my last accutane pill

i should have waited at least 3 weeks or the full month I don’t remember what my derm said I think he said wait a month since skin is still very dry and sensitive from the medication but I also read it’s okay to use during medication and right after you don’t need to wait but maybe instead of using everyday I should have started slowly every other day or only two to three times a week , my face now is burning red peeling I hope it doesn’t get discoloured I’m worried I screwed up my skin I really hope next week it’s better and I will start using it again end of next week or in two weeks every other day slowly and hopefully my acne won’t come back : ( praying I want to feel normal again with even going to bathroom with no discomfort or pain praying it will be okay back to normal and normal oils but not so much on the face let’s hope for the best 

Edited by stressed123
Link to comment
Share on other sites

UPDATE FEB 9 2018

I contacted my dermatologist office and spoke to nurse, i have been using retiin-1 micro gel for 4 weeks ON AND OFF there are times i go days without it, was making my skin really red, and very dry, now i am noticing my skin is peeling it's nasty looking,
i think they are giving me a lower dose
CURRENT DOSE is 0.04%
i will try the lower dose i hope it works better on my skin i dont mind the reddness to be honesty BUT I HATE the peeling look even with moisturizer it looks weird, the roche posay facial scrub i bought is gentle works ok but doesnt get rid of all skin peeling but it's okay
 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×